Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 18 years old I used clop g tube on my face and now I am having black spots n pimples all over my face what to do to get rid of it.

2 Doctors Answered
I am 18 years old I used clop g tube on my face and now I...
Avoid applying those cream.wash ur face with alovera gel...wash ur face with cold water daily.apply home made fruit pack take 1 pc apple,1pc papaya,1pc carrot,1pc tomato blend it to make a paste..apply 4-5 days a week..with this u need proper homeopathic treatment for permanent solution..
I am 18 years old I used clop g tube on my face and now I...
Please stop using clop g cream as it contains strong steroids which can serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please send photos through online consult option for proper examination and treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.